10 results  save search


...
inria-00465660v1  Journal articles
J. Frederic Bonnans. Lipschitz solutions of optimal control problems with state constraints of arbitrary order
Mathematics and its Applications / Annals of AOSR, AOSR, 2010, 2 (1), pp.78-98
...
hal-00653337v3  Journal articles
Albert AltaroviciOlivier BokanowskiHasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩
...
hal-00415953v2  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. Deterministic state constrained optimal control problems without controllability assumptions
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2011, 17 (4), pp. 995-1015. ⟨10.1051/cocv/2010030⟩
...
hal-01093229v2  Journal articles
Joseph Frederic BonnansAdriano Festa. Error estimates for the Euler discretization of an optimal control problem with first-order state constraints
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2017, 55 (2), pp.445--471
...
inria-00348854v1  Journal articles
J. Frederic BonnansPascal Jaisson. Optimal control of a parabolic equation with time-dependent state constraints
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2010, 48 (7), pp.4550-4571
...
hal-00395589v1  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. Reachability and minimal times for state constrained nonlinear problems without any controllability assumption
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2010, 48 (7), pp. 4292-4316